# SDR REXA2013050200781

- Difficulty date: May 2, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 14,410 hours, 9,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT BAY FLOOR CRACKED AT ADG STOW PUMP.  REPAIRED FWD EQUIPMENT BAY FLOOR AT ADG STOW PUMP IAW CRJ 900 REO 670-53-11-509 AND EO # R53349.
